# SDR ASOA2013053003734

- Difficulty date: May 7, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,330 hours, 24,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD FAILS NDT WITH AN INDICATION FSH AT LBL 27.50, WL 130).  REPAIRED IAW REO 601R-53-61-1541, REV D.
